Source: COVIDBlog.com

IRONBRIDGE — A British woman originally from Nigeria is struggling to live a normal life with her new, horrifying reality that is unlikely to resolve itself anytime soon.

Jane Stroud before AstraZeneca.

Ms. Jane (Sandra) Stroud received her second AstraZeneca viral vector DNA injection on or around July 19, according to her Facebook page. Her life became a living hell one week later. Ms. Stroud developed an “itchy, watery, dripping rash” as she described it. It swelled her legs and arms to the point that she could barely move them. It got so bad at the beginning of September that she went to her doctor at Stirchley Medical Practice in Telford.

Medical personnel diagnosed Ms. Stroud with bullous pemphigoid, a rare, and sometimes fatal, autoimmune skin disease. It causes your immune system to attack healthy skin tissue. Doctors also confirmed that, in Ms. Stroud’s case, the disease was triggered by the AstraZeneca injections.

A friend of Ms. Stroud shared the news on September 27 via Twitter. The friend referred to Ms. Stroud as “Sandra” in her private message screenshots.

Ms. Stroud reported negligible improvement on September 30.

But unfortunately this disorder lingers, sometimes for years, even when it’s not triggered by experimental viral vector DNA injections. Ms. Stroud appears to be accepting this reality and that her life won’t be normal for the foreseeable future, if ever again.

More post-injection bullous pemphigoid

Apparently post-injection bullous pemphigoid is happening more than we’re hearing about. Spanish doctors published a case study in the journal Medicina Clínica this past May. A 78-year-old woman came to them at Hospital Universitario de Salamanca. She received the FDA-approved Pfizer Comirnary mRNA injection, which was specifically named by the researchers.